# SDR DALA2020021801208

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 2,634 hours, 1,150 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Low Pressure
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (EOAM) ACTUATOR PRESSURE LOW.SUMMARY SEE NR FOR ADDITIONAL INFORMATION 047-0001:0514-2001/003 00033 SERVICED AFT PASSENGER DOOR EOAM PER C SERIES AMP TASK BD500-A-J52-46-08-01AAA-214A-A. REMOVED EOAM SAFETY PIN FROM EOAM. (LP# 1490069)
